MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72011
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/28/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2024.The system was placed such that the implantable pulse generator (ipg) was in the abdominal area and the implanted leads were targeting the ilioinguinal nerve to treat pelvic pain.On (b)(6) 2024 the firm was notified by the medical clinic that the patient was scheduled to have the nalu system explanted.Per the physician, the patient's implanted lead had become exposed and the plan was to remove the entire system to allow healing.The explant procedure was scheduled to have taken place on (b)(6) 2024 however, as of (b)(6) 2024 the nalu firm has not been able to obtain any confirmation that the explant took place or what the patient outcome is.
 
Additional Manufacturer Narrative
Review of records found no prior incidents on file for this patient and no indication of any issues with the nalu system.Cause of the lead exposure is unknown at the time of reporting and patient status has not been shared with the firm.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key20803106
Report Number3015425075-2024-00438
Device Sequence Number9807244
Product Code GZF
UDI-Device Identifier00812537035628
UDI-Public0100812537035628112204081725040810QJ133
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/08/2025
Device Model Number72011
Device Catalogue Number72011
Device Lot NumberQJ133
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Initial Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown